# SDR SWAA2025103118234

- Difficulty date: September 25, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 57,081 hours, 33,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT BRACKET,  BS 947.5, STR25L.  REPLACED SUPPORT BRACKET, BS 947.5, STR25L IAW SRM 51-10-02-0G-0 ITEM 9, SRM 51-40-02-0G-0, AND DWG 149A8103 SHEET: 7 REV A .
